MathSciNet Relay Station
MathSciNet bibliographic data
MR1951999 (2003m:60022) 60C05 (05C05 60F05 68P05)
Mahmoud, Hosam M.; Neininger, Ralph Distribution of distances in random binary search trees. Ann. Appl. Probab. 13 (2003), no. 1, 253–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement